Next Article in Journal
RULES3-EXT Improvements on RULES-3 Induction Algorithm
Previous Article in Journal
Ranking Extreme and Non-Extreme Efficient Decision Making Units in Data Envelopment Analysis
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(3), 309-317; doi:10.3390/mca15030309

Modified Variational Iteration Method for Schrodinger Equations

Department of Mathematics COMSATS Institute of Information Technology, 44000 Islamabad, Pakistan
Author to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [162 KB, uploaded 4 April 2016]


In this paper, we apply the modified variational iteration method (MVIM) for solving Schrödinger equations. The proposed modification is made by introducing He’s polynomials in the correction functional of variational iteration method (VIM). The suggested iterative scheme finds the solution without any discretization, linearization or restrictive assumptions. The use of Lagrange multiplier coupled with He’s polynomials are the clear advantages of this technique over the decomposition method. Several examples are given to verify the reliability and efficiency of the proposed algorithm.
Keywords: Variational iteration method; partial differential equations; Schrödinger equations; He’s polynomials Variational iteration method; partial differential equations; Schrödinger equations; He’s polynomials
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Mohyud-Din, S.T.; Noor, M.A.; Noor, K.I. Modified Variational Iteration Method for Schrodinger Equations. Math. Comput. Appl. 2010, 15, 309-317.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top